Is it safe to go back and forth on Remeron dosage?
I was taking Remeron(mirtazapine) for 4 monthes. I had a sudden yet long occurence with anxiety, and it caused insomnia too. The doctor put me on Remeron for the time being. It helped pretty well. 15mg per night.
i started feeling bad again last month. Went to the doctor and she tested my adrenals. They came back relativly high with low testoterone. She decided to try adrenal medication on me hoping my anxiety and issues were stemming from that. She thought it would be a good idea to get off the Remeron , as my body is sooo sensitive to medication. I tried. I cut it in half, skipped every other night, and my anxiety came back with a vengeance. I don't know if its from the discontiuation of it, or my anxiety just got worse. I took a half last night and finally slept again. Doc said if I have to go back to original dose to stabilize, that would be ok , but that was over a week ago. Shes out of town so I cant call her, and I was wanting to go back to the original dose tonight, as my anxiety is terrible, but being that I have been all over the map with dosages the last 2 weeks, I didn't know if it would really mess me up jumping back to the whole 15mg. Please help if you have any knowledge of this. Thank You.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.